# SDR MASA2017042212754

- Difficulty date: April 21, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,510 hours, 24,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOD LIGHT ROW 19 BULB MISSING.  RELAMPED.
